Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Can excessive weight gain cause the clitoral hood to disappear or shrink?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1015 Questions
Can excessive weight gain cause the clitoral hood to "disappear" or "shrink?" If so, should it go back to "normal" with weight loss?
Posted Wed, 25 Jul 2012 in Women's Health
Answered by Dr. Ashwini Kolur 2 hours later
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.

I think it is your subjective feeling. I don't think the weight gain will cause reduction in the clitoral hood.

You might feeling like this as the surrounding area might have slightly swollen due to weight gain resulting in slight effect on the appearance of hood.

The size of your clitoris can seem to shrink or become larger due to hormonal changes with your menstrual cycle. Observation can help.

Whether you clitoral hood is shrinking or not it is always a good idea to reduce your weight. I advice you for gradual reduction in the weight with proper diet and regular exercises.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Hope i have cleared your queries. If you do not have any clarifications, you can close the discussion and rate the answer

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor